# SDR 9623729965

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 38,557 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED EN ROUTE MSP-PIT.  SCREEN DID NOT SHOW RETURNS AND WAS SPOKING WHEN ACTIVATED.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER. OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
